Rough singular integrals with kernels supported by submanifolds of finite type

Hussain Al-Qassem, Ahmed Alsalman, Yibiao Pan

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)19-30
Number of pages12
JournalAsian Journal of Mathematics
Volume9
Issue number1
DOIs
Publication statusPublished - Jan 1 2005

Fingerprint

Singular Integrals
Finite Type
Submanifolds
Rough
Fourier transform
Fourier transforms
kernel

Keywords

  • Block spaces
  • Fourier transform
  • L boundedness
  • Singular integrals

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Rough singular integrals with kernels supported by submanifolds of finite type. / Al-Qassem, Hussain; Alsalman, Ahmed; Pan, Yibiao.

In: Asian Journal of Mathematics, Vol. 9, No. 1, 01.01.2005, p. 19-30.

Research output: Contribution to journalArticle

@article{3da0e03334194909839427daac9ab7ef,
title = "Rough singular integrals with kernels supported by submanifolds of finite type",
keywords = "Block spaces, Fourier transform, L boundedness, Singular integrals",
author = "Hussain Al-Qassem and Ahmed Alsalman and Yibiao Pan",
year = "2005",
month = "1",
day = "1",
doi = "10.4310/AJM.2005.v9.n1.a2",
language = "English",
volume = "9",
pages = "19--30",
journal = "Asian Journal of Mathematics",
issn = "1093-6106",
publisher = "International Press of Boston, Inc.",
number = "1",

}

TY - JOUR

T1 - Rough singular integrals with kernels supported by submanifolds of finite type

AU - Al-Qassem, Hussain

AU - Alsalman, Ahmed

AU - Pan, Yibiao

PY - 2005/1/1

Y1 - 2005/1/1

KW - Block spaces

KW - Fourier transform

KW - L boundedness

KW - Singular integrals

UR - http://www.scopus.com/inward/record.url?scp=85059591851&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85059591851&partnerID=8YFLogxK

U2 - 10.4310/AJM.2005.v9.n1.a2

DO - 10.4310/AJM.2005.v9.n1.a2

M3 - Article

VL - 9

SP - 19

EP - 30

JO - Asian Journal of Mathematics

JF - Asian Journal of Mathematics

SN - 1093-6106

IS - 1

ER -